MathSciNet Relay Station
MathSciNet bibliographic data
MR107720 30.00 (41.00)
Walsh, J. L. Approximation on a line segment by bounded analytic functions: Problem $\beta $. Proc. Amer. Math. Soc. 10 1959 270–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement